American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Jack M. Shapiro. Relations between twisted derivations and twisted cyclic homology. Proc. Amer. Math. Soc. 140 (2012) 2647-2651.
Abstract, references, and article information   
View Article: PDF

[32] Petter Andreas Bergh, Yang Han and Dag Madsen. Hochschild homology and truncated cycles. Proc. Amer. Math. Soc. 140 (2012) 1133-1139. MR 2869099.
Abstract, references, and article information   
View Article: PDF

[33] Steffen Koenig, Yuming Liu and Guodong Zhou. Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture. Trans. Amer. Math. Soc. 364 (2012) 195-232. MR 2833582.
Abstract, references, and article information   
View Article: PDF

[34] Patrick Le Meur. Topological invariants of piecewise hereditary algebras. Trans. Amer. Math. Soc. 363 (2011) 2143-2170. MR 2746678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wendy Lowen and Michel Van den Bergh. A Hochschild cohomology comparison theorem for prestacks. Trans. Amer. Math. Soc. 363 (2011) 969-986. MR 2728592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Deepak Naidu, Piyush Shroff and Sarah Witherspoon. Hochschild cohomology of group extensions of quantum symmetric algebras. Proc. Amer. Math. Soc. 139 (2011) 1553-1567. MR 2763745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Gilles Halbout and Xiang Tang. Noncommutative Poisson structures on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 2249-2277. MR 2584600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrea Solotar and Micheline Vigué-Poirrier. Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010) 861-869. MR 2566552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Anne V. Shepler and Sarah Witherspoon. Hochschild cohomology and graded Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 3975-4005. MR 2395161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. I. Generalov and N. Yu. Kosovskaya. Hochschild cohomology of the Liu--Schulz algebras. St. Petersburg Math. J. 18 (2007) 539-572. MR 2262583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jerzy Bialkowski, Karin Erdmann and Andrzej Skowronski. Deformed preprojective algebras of generalized Dynkin type. Trans. Amer. Math. Soc. 359 (2007) 2625-2650. MR 2286048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] William M. Singer. Steenrod Operations in the Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 141-148.
Book volume table of contents   
View Article: PDF

[43] William M. Singer. Bialgebra actions on the cohomology of algebras. Math. Surveys Monogr. 129 (2006) 75-94.
Book volume table of contents   
View Article: PDF

[44] William M. Singer. Conventions. Math. Surveys Monogr. 129 (2006) 1-48.
Book volume table of contents   
View Article: PDF

[45] William M. Singer. The spectral sequence of a bisimplicial coalgebra. Math. Surveys Monogr. 129 (2006) 49-73.
Book volume table of contents   
View Article: PDF

[46] William M. Singer. Steenrod operations in the change-of-rings spectral sequence. Math. Surveys Monogr. 129 (2006) 113-129.
Book volume table of contents   
View Article: PDF

[47] William M. Singer. Extensions of Hopf algebras. Math. Surveys Monogr. 129 (2006) 95-111.
Book volume table of contents   
View Article: PDF

[48] William M. Singer. Steenrod Squares in Spectral Sequences. Math. Surveys Monogr. 129 (2006) MR MR2245560.
Book volume table of contents   

[49] William M. Singer. The Eilenberg-Moore spectral sequence. Math. Surveys Monogr. 129 (2006) 131-140.
Book volume table of contents   
View Article: PDF

[50] Niels Grønbæk. Bounded Hochschild cohomology of Banach algebras with a matrix-like structure. Trans. Amer. Math. Soc. 358 (2006) 2651-2662. MR 2204050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] A. I. Generalov. Hochschild cohomology of algebras of dihedral type, I: The family $D(3\mathcal K)$ in characteristic $2$. St. Petersburg Math. J. 16 (2005) 961-1012. MR 2117449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Emil Sköldberg. Morse theory from an algebraic viewpoint. Trans. Amer. Math. Soc. 358 (2006) 115-129. MR 2171225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Grégory Ginot and Gilles Halbout. Lifts of $C_\infty$- and $L_\infty$-morphisms to $G_\infty$-morphisms. Proc. Amer. Math. Soc. 134 (2006) 621-630. MR 2180877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Frédéric Gourdeau, B. E. Johnson and Michael C. White. The cyclic and simplicial cohomology of $l^1(\mathbf{N})$. Trans. Amer. Math. Soc. 357 (2005) 5097-5113. MR 2165399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Yuji Kobayashi. Gröbner bases of associative algebras and the Hochschild cohomology. Trans. Amer. Math. Soc. 357 (2005) 1095-1124. MR 2110434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Marco A. Farinati and Andrea L. Solotar. G-structure on the cohomology of Hopf algebras. Proc. Amer. Math. Soc. 132 (2004) 2859-2865. MR 2063104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mariano Suarez-Alvarez. The Hilton-Heckmann argument for the anti-commutativity of cup products. Proc. Amer. Math. Soc. 132 (2004) 2241-2246. MR 2052399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] David Benson, Henning Krause and Stefan Schwede. Realizability of modules over Tate cohomology. Trans. Amer. Math. Soc. 356 (2004) 3621-3668. MR 2055748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Justin M. Mauger. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004) 3301-3323. MR 2052951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Donald W. Barnes. On the spectral sequence constructors of Guichardet and Stefan. Trans. Amer. Math. Soc. 355 (2003) 2755-2769. MR 1975398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia